# SDR SWAA2021081919956

- Difficulty date: February 12, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T/E PANEL SUPPORT BEAM AT ORSS 292 AND 11'AFT OF THE REAR SPAR IS BROKEN (P/N 115A3758-10) RIGHT WING / REMOVED AND REPLACED LOWER T/E PANEL SUPPORT BEAM P/N 115A3758-10 IAW. SRM 51-40-02 AND AIPC 57-50-00-18 8920U 18FEB20 ON RT WING.
